# SDR QMLA2009033109013

- Difficulty date: March 31, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N485UM
- Make and model: Bolkms BK117A4
- Aircraft serial: 7129
- Aircraft time: 11,036 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 431
- Condition: Loose
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

UPON REFUELING THE ACFT, FUEL CAP WAS NOT PROPERLY SEATED AND CAUSED A FUEL LEAK ONCE IN CRUISE FLIGHT. THE CAP WAS SECURE TO THE ACFT, BUT SLIGHTLY COCKED WHICH ALLOWED FUEL SEEPAGE. APPEARED VISUALLY TO BE IN PLACE DURING WALKAROUND. MEDICAL CREW SMELLED FUEL AND SAW FLUID ON THE CLAMSHELL DOOR WINDOW. A/C LANDED IN A FIELD AND FUEL CAP RESEATED. FLIGHT COMPLETED. NO DEFECTIVE COMPONENT, STRUCTURE OR ASSEMBLY.
